# SDR FDEA202501150072

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63125
- Aircraft time: 5,605 hours, 2,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMER LT INOP    RELAMPED, OPS NML - REF AMM 33-51-16-2.
